Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operator-stable probability distributions on vector groups


Author: Michael Sharpe
Journal: Trans. Amer. Math. Soc. 136 (1969), 51-65
MSC: Primary 60.08
DOI: https://doi.org/10.1090/S0002-9947-1969-0238365-3
MathSciNet review: 0238365
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Feller, An introduction to probability theory and its applications, Vol. II, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [2] E. Hewitt and K. Ross, Abstract harmonic analysis, Vol. I, Springer-Verlag, Berlin, 1963. MR 551496 (81k:43001)
  • [3] N. Jacobson, Lectures in abstract algebra, Vol. II, Van Nostrand, Princeton, N. J., 1953. MR 0053905 (14:837e)
  • [4] P. Lévy, Théorie de l'addition des variable aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.08

Retrieve articles in all journals with MSC: 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238365-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society